| Catalog Number |
368689 |
| Medical Device Problem Code |
Packaging Problem (3007)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/08/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that before using bd vacutainer® ultratouch¿ push button blood collection set with pah, the customer noticed an unspecified number of collection set packages were open and not sealed.No patient or user impact was reported.
Additional Manufacturer Narrative
D.2a medical device type: one additional code applies; jka common d.2b device name: tubes, vials, systems, serum separators, blood collection a device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
Additional Manufacturer Narrative
Investigation summary: bd received photos for investigation.The customer provided 2 photos showing damaged, open blister packages.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has been confirmed for the indicated failure mode: open package/seal.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.